MAUDE Adverse Event Report: DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. MEGA 7.5FR. 40CC IAB (WITH APA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0295-02
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Smoothly insert the iab catheter.Normal pumping about 55h, alarmed" leak in iab circuit" and found blood in the tubing.Then pull out the iab catheter.
 
Additional Manufacturer Narrative
Due to characterization limit e1 event site telephone: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: b5, d1 (brand name), d4 (version or model #, catalog #, unique identifier (udi) #), h6 (medical device problem code).Event site telephone: (b)(6).
 
Event or Problem Description
It was reported that intra aortic balloon (iab) was smoothly inserted and alarm triggered leak in iab circuit.Blood was found in the tubing.Catheter was pull out.There was no patient harm reported.
 
Additional Manufacturer Narrative
Due to characterization limit e1 event site name: (b)(6).Updated fields b4 d9 g3 g6 h2 h3 h6 type of investigation findings conclusion h11.The iab was returned with the membrane completely unfolded with traces of blood on the exterior of the catheter the extracorporeal tubing was removed from the iab and not returned a visual examination of the product detected the inner lumen within the catheter tubing was completely separated within a kink approximately 765 cm from iab tip an underwater leak test of the balloon catheter and yfitting was performed and no other leaks were detected.The evaluation determined an inner lumen break within a catheter kink causing the reported problems it is difficult to determine when or how this occurred the evaluation confirmed the reported problems a lot history record review was completed for the reported product no nonconformances were found that are considered to be related to the event the failure mode is addressed in the risk file and is operating within its risk profile the ifu addresses the reported failure there were no ncmrs identified which could cause or contribute to the reported failure the investigation does not indicate that the device was inadvertently released as nonconforming or an adulterated product or was a counterfeit the complaint history review did not identify an adverse trend increase in number of complaints over past three 3 months based on the rational provided above no escalation to the capa process is required.
 
Event or Problem Description
N/a.

Brand Name
MEGA 7.5FR. 40CC IAB (WITH APA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24197441
Report Number2248146-2026-0000590
Device Sequence Number9980006
Product Code DSP
UDI-Device Identifier10607567107981
UDI-Public(01)10607567107981(10)3000485195(17)280623(11)250623
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0295-02
Device Catalogue Number0684-00-0295-02
Device Lot Number3000485195
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer03/16/2026
03/23/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/18/2026
03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE.
Patient Age69 YR
Patient SexFemale
Patient Weight50 KG